On the derivation from their boundary values of functions which are biharmonic in the circle
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 995-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a1,
author = {S. Kaniev},
title = {On the derivation from their boundary values of functions which are biharmonic in the circle},
journal = {Doklady Akademii Nauk},
pages = {995--998},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a1/}
}
S. Kaniev. On the derivation from their boundary values of functions which are biharmonic in the circle. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 995-998. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a1/